MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 40MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E 10DEG LNR 40MM F; PROSTHESIS, HIP
Catalog Number 30114006
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the surgeon was not able to assemble the liner with the cup.Another device was opened and used to complete the procedure.There was no harm or health consequences to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of the returned product.A g7 vit e 10deg lnr 40mm f, part # 30114006 from lot 65056170, was returned and evaluated against the complaint.There are no identifiers on the liner to be verified.Visual inspection found the barb to be scraped and deformed.Scratches and scuffs are present on the outer radius.The sidewall has been gouged.Metal particulates have become embedded in the material.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 VIT E 10DEG LNR 40MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17169409
Report Number0001822565-2023-01661
Device Sequence Number7201101
Product Code LPH
UDI-Device Identifier00889024520257
UDI-Public(01)00889024520257(17)260412(10)65058170
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2026
Device Catalogue Number30114006
Device Lot Number65056170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown